Tohoku Mathematical Journal

Riemann-Cesàro methods of summability, II

Hiroshi Hirokawa

Full-text: Open access

Article information

Source
Tohoku Math. J. (2), Volume 9, Number 1 (1957), 13-26.

Dates
First available in Project Euclid: 4 May 2007

Permanent link to this document
https://projecteuclid.org/euclid.tmj/1178244915

Digital Object Identifier
doi:10.2748/tmj/1178244915

Mathematical Reviews number (MathSciNet)
MR0090683

Zentralblatt MATH identifier
0079.28601

Subjects
Primary: 40.0X

Citation

Hirokawa, Hiroshi. Riemann-Cesàro methods of summability, II. Tohoku Math. J. (2) 9 (1957), no. 1, 13--26. doi:10.2748/tmj/1178244915. https://projecteuclid.org/euclid.tmj/1178244915


Export citation

References

  • [1] A. L. DIXSON AND W. L. FERRER, On the Cesaro sums, Jour London Math. So, 7(1932), 87-93.
  • [2] L. S. BOSANQUET, Note on convexity theorems, Journ. London Math. Soc, 1 (1943), 239-248.
  • [3] H. HiROKAWA, Riemann-Cesaro methods of summability, Thoku Math. Journ., (1955), 279-295.
  • [4] H. HiROKAWA AND G. SUNOUCHI, Twotheorems on the Riemann summability, Thoku Math. Jonrn., 5(1953), 261-267.
  • [5] K. KANNO, On the Riemann summability, Thoku Math. Journ., 6(1954), 155-166
  • [6] N. OBRESCHKOFF, Ubsr das Riemannsche Summierungsverfahren, Math. Zeits., 48(1942), 441-454.
  • [7] A. RAJCHMAN AND A. ZYGMUND, SU la relation du procede de sommation d Cesaro et celui de Riemann, Bull, de l'Acad. Polonaise, (1925), 69-80.
  • [8] G. SUNOUCHI, Tauberian theorem for Riemann summability, Thoku Math.Journ., 5 (1953), 34-42.
  • [9] O. SZASZ, On convergence and summability of trigonometrical series., Amer. Journ Math., 64(1942), 575-591.
  • [10] A. ZYGMUND, Trigonometrical Series, Warsaw, 1935

See also

  • Original Paper: Hiroshi Hirokawa. Riemann-Cesàro methods of summability. Tohoku Math. J., Volume 7, Number 3 (1955), pp. 279-295.
  • Part III: Hiroshi Hirokawa. Riemann-Cesàro methods of summability, III. Tohoku Math. J., Volume 11, Number 1 (1959), pp. 130-145.
  • Part IV: Hiroshi Hirokawa. Riemann-Cesàro methods of summability, IV. Tohoku Math. J., Volume 11, Number 2 (1959), pp. 271-286.
  • Part V: Hiroshi Hirokawa. Riemann-Cesàro methods of summability, V. Tohoku Math. J., Volume 12, Number 3 (1960), pp. 369-382.